Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Generation of Integration-free Induced Neural Stem Cells from Mouse Fibroblasts
Authors: Kim, S. M.; Kim, J. W.; Kwak, T. H.; Park, S. W.; Kim, K. P.; Park, H.; Lim, K. T.; Kang, K.; Kim, J.; Yang, J. H.; Han, H.; Lee, I.; Hyun, J. K.; Bae, Y. M.; Scholer, H. R.; Lee, H. T.; Han, D. W.
Date of Publication (YYYY-MM-DD): 2016-07-01
Title of Journal: J Biol Chem
Volume: 291
Issue / Number: 27
Start Page: 14199
End Page: 14212
Document Type: Article
ID: 732137.0
Blowup and global solutions in a chemotaxis-growth system
Authors: Kang, K.; Stevens, A.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 135
Start Page: 57
End Page: 72
Document Type: Article
ID: 718570.0
Qualitative behavior of a Keller-Segel model with non-diffusive memory
Authors: Kang, K.; Stevens, A.; Velazquez, J. J. L.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Communications in Partial Differential Equations
Volume: 35
Issue / Number: 2
Start Page: 245
End Page: 274
Document Type: Article
ID: 542183.0
An integro-differential equation model for alignment and orientational aggregation
Authors: Kang, K.; Perthame, B.; Stevens, A.; Velazquez, J. J. L.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Differential Equations
Volume: 246
Issue / Number: 4
Start Page: 1387
End Page: 1421
Document Type: Article
ID: 463673.0
Erratum: "Global solutions of nonlinear transport equations for chemosensitive movement" [SIAM J. Math. Anal. 36 (2005), no. 4, 1177--1199]
Authors: Hwang, H. J.; Kang, K.; Stevens, A.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 39
Issue / Number: 3
Start Page: 1018
End Page: 1021
Document Type: Article
ID: 346321.0
Erratum: "Global solutions of nonlinear transport equations for chemosensitive movement" [SIAM J. Math. Anal. 36 (2005), no. 4, 1177--1199]
Authors: Hwang, H. J.; Kang, K.; Stevens, A.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 39
Issue / Number: 3
Start Page: 1018
End Page: 1021
Document Type: Article
ID: 401969.0
Global existence of classical solutions for a hyperbolic chemotaxis model and its parabolic limit
Authors: Hwang, H. J.; Kang, K.; Stevens, A.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Indiana University Mathematics Journal
Volume: 55
Start Page: 289
End Page: 316
Document Type: Article
ID: 304925.0
Drift-diffusion limits of kinetic models for chemotaxis : a generalization
Authors: Hwang, H. J.; Kang, K.; Stevens, A.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Discrete and Continuous Dynamical Systes / Series B, Mathematical Modelling, Analysis, and Computations
Volume: 5
Issue / Number: 2
Start Page: 319
End Page: 334
Document Type: Article
ID: 269212.0
Global solutions of nonlinear transport equations for chemosensitive movement
Authors: Hwang, H. J.; Kang, K.; Stevens, A.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 36
Issue / Number: 4
Start Page: 1177
End Page: 1199
Document Type: Article
ID: 269213.0
On the Hölder continuity of solutions of a certain system related to Maxwell's equations
Authors: Kang, K.; Kim, S.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 34
Issue / Number: 1
Start Page: 87
End Page: 100
Document Type: Article
ID: 28129.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.